| Model Number |
MR8-AVA15 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer had a dissatisfaction with the product.There was no patient impact.Additional information was re ceived stating bearing detachment was found during evaluation.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the distal bearing is detached.The likely cause of failure could not be determined.It was also noted that the tube bearings are corroded and non flanged bearing is worn.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.This regulatory report is being submitted due to retrospective review through capa #672570.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.